# SDR GTIA011098

- Difficulty date: October 17, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - OXYGEN MASK AT AFT INOPERATIVE CEILING PANEL DO NOT PASS TEST ON AUTO AND MANUAL MODES.  REMOVED BAD LATCH AND INSTALLED NEW ONE IAW MD80 MM 35-21-01.  OPS CHECK GOOD IAW MD80 MM 35-20-00.  (M)
